Previous |  Up |  Next


Title: A generalization of Dubovitskij-Miliutin theorem (English)
Author: Averbuch, V.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 41
Issue: 2
Year: 2000
Pages: 5-6
Category: math
MSC: 46N10
MSC: 49J27
MSC: 49J53
idZBL: Zbl 0999.49005
idMR: MR1802329
Date available: 2012-10-06T01:36:59Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_041-2000-2_2.pdf 248.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo